Paracetamol Effervescent 500mg 24 Tablets


Price:
£2.99
Stock:
In stock

Description

For the treatment of mild to moderate pain and/or fever. 

 

Each effervescent tablet contains 500mg Paracetamol.

Also contains sodium and sorbitol. High in sodium.

See package leaflet for further information. 

Read the package leaflet before use. 

Keep out the sight and reach of children. 

Store below 30 degrees.

Store in the original container to protect from moisture and light.

 

For the treatment of mild to moderate pain and/or fever. 

Place the tablet(s) in a full glass of water. Allow to dissolve completely before swallowing. 

 

Recommended dose:

This medicine is for adults and adolescents aged 12 years and above. 

 

Adults and Children 16 years and over:

  • One or two tablets every 4-6 hours as required, up to four times daily 
  • Maximum dose of 8 tablets in 24 hours 
  • Maximum single does 1g (2 tablets)

Adolescent of 12- 15 years: 

  • One tablet every 4-6 hours as required, up to four times daily
  • Maximum dose of 4 tablets in 24 hours 
  • Maximum single dose in 500mg (1 tablet)

Do not give to Children younger than 12 years. 

If the pain persists for more than 5 days or the fever lasts for more than 3 days, or gets worse or other symptoms appear, you should stop the treatment and consult a doctor. 

 

Delivery & Returns

Payment & Security

American Express Mastercard PayPal Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

You may also like

Recently viewed